Several aspects of random matrices and noncommutative probability


Anshelevich, M., Arizmendi, O. 
The exponential map in non-commutative probability
International Mathematicl Research Notes, published on line (2016).

Pérez-Abreu, V., Stelzer, R.
Infinitely divisible multivariate and matrix Gamma distributions
Journal of Multivariate Analysis, 130, 155-175, (2014).

Barndorff-Nielsen, OE, Perez-Abreu, V.
Matrix subordinators and related Upsilon transformations
Theory of Probability and its Applications 52, 1-23 (2008).

Maejima, M., Pérez-Abreu, V.
A class of random matrices with infinitely divisible determinants
Statistics and Probability Letters 77, 166-168 (2007).

Barndorff-Nielsen, OE, Perez-Abreu, V., Rocha-Arteaga, A.
Mat G random matrices
Stochastic Models 22, 723-734 (2006).

Theme by Danetsoft and Danang Probo Sayekti inspired by Maksimer